Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had diarrhea due to yogurt and ice-cream. Is the food absorbed ?

Hey, thanks alot for reading. I just ate dinner and for dessert i decided to have some yogurt and ice cream. I suppose that was too much dairy because I immediately got diarrhea . My question is: is all that good food out of my body now? I lift weights and do not want improper nutrition! I want to ask if I have absorbed the other food--even though I had diarrhea immediately after consuming it. Thanks alot!
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this, let me clear you something the diarrhea may not be due to the ice cream and yogurt, diarrhea when start immediately after the eating then this does not because of what you ate and does not expelled out what ever you ate, but this is previous contained that is there in the intestines and not in the stomach, hope this information helps you have nice day
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor